Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy menstrual flow after taking Glutathione and collagen pill?

Hi. I started taking Glutathione and collagen pills about a month ago and I noticed that my mentruation is only just some blood spots and not like having heavy days as a normal menstrual flow. Could this be an effect? I m taking 6 collagen pills ang 2 Glutahione pills in a day. Any feedback will be appreciated. Thank you.
Tue, 11 Jun 2019
Report Abuse
General Surgeon 's  Response
Hello,

The Glutathione can alter the hypothalamic-pituitary axis and effect over the ovulation as well as menses in a limited number of patients.

Advisable to discuss the issue with the office of your doctor for further dose guidance or need of policy change of the current therapy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes heavy menstrual flow after taking Glutathione and collagen pill?

Hello, The Glutathione can alter the hypothalamic-pituitary axis and effect over the ovulation as well as menses in a limited number of patients. Advisable to discuss the issue with the office of your doctor for further dose guidance or need of policy change of the current therapy. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon